# SDR FDEA202104140921

- Difficulty date: April 14, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 91,222 hours, 21,930 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 2249409529
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 1 QTY LO ON SHORT FINAL. QTY WENT DOWN TO 1.4 FOUND #1 ENGINE UPPER CASE DRAIN TUBE WITH A HOLE CHAFFED THROUGH. REPLACED  DRAIN TUBE. SERVICED THE RESERVOIR, RAN ENGINE AND CYCLED FLIGHT CONTROLS  FOR LEAK CHECK
